MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86706
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a intellamap orion high resolution mapping catheter, intellanav st, and dynamic xt catheters were used in a rhythmia mapping procedure.During the procedure the patient experienced a stroke.The patient was not able to speak distinctly during the procedure.The procedure was ended and the patient was noted to be able to speak the following day.No additional patient complications were reported.

Brand Name
DYNAMIC XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11695325
Report Number2134265-2021-05075
Device Sequence Number17017969
Product Code DRF
UDI-Device Identifier08714729877615
UDI-Public08714729877615
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Model Number86706
Device Catalogue Number86706
Device Lot Number0026244082
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/20/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DYNAMIC XT; INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER
Outcome Attributed to Adverse Event Hospitalization;